Some new lacunary statistical convergence with ideals
In this paper, the idea of lacunary Iλ-statistical convergent sequence spaces is discussed which is defined by a Musielak-Orlicz function. We study relations between lacunary Iλ-statistical convergence with lacunary Iλ-summable sequences. Moreover, we study the Iλ-lacunary statistical convergence in...
محفوظ في:
المؤلفون الرئيسيون: | , |
---|---|
التنسيق: | مقال |
اللغة: | English |
منشور في: |
Springer Open
2017
|
الوصول للمادة أونلاين: | http://psasir.upm.edu.my/id/eprint/63261/1/Some%20new%20lacunary%20statistical.pdf http://psasir.upm.edu.my/id/eprint/63261/ https://link.springer.com/article/10.1186/s13660-016-1284-9 |
الوسوم: |
إضافة وسم
لا توجد وسوم, كن أول من يضع وسما على هذه التسجيلة!
|
id |
my.upm.eprints.63261 |
---|---|
record_format |
eprints |
spelling |
my.upm.eprints.632612018-09-26T02:41:07Z http://psasir.upm.edu.my/id/eprint/63261/ Some new lacunary statistical convergence with ideals Kilicman, Adem Borgohain, Stuti In this paper, the idea of lacunary Iλ-statistical convergent sequence spaces is discussed which is defined by a Musielak-Orlicz function. We study relations between lacunary Iλ-statistical convergence with lacunary Iλ-summable sequences. Moreover, we study the Iλ-lacunary statistical convergence in probabilistic normed space and discuss some topological properties. Springer Open 2017-12 Article PeerReviewed text en http://psasir.upm.edu.my/id/eprint/63261/1/Some%20new%20lacunary%20statistical.pdf Kilicman, Adem and Borgohain, Stuti (2017) Some new lacunary statistical convergence with ideals. Journal of Inequalities and Applications, 2017 (15). pp. 1-9. ISSN 1025-5834; ESSN:1029-242X https://link.springer.com/article/10.1186/s13660-016-1284-9 10.1186/s13660-016-1284-9 |
institution |
Universiti Putra Malaysia |
building |
UPM Library |
collection |
Institutional Repository |
continent |
Asia |
country |
Malaysia |
content_provider |
Universiti Putra Malaysia |
content_source |
UPM Institutional Repository |
url_provider |
http://psasir.upm.edu.my/ |
language |
English |
description |
In this paper, the idea of lacunary Iλ-statistical convergent sequence spaces is discussed which is defined by a Musielak-Orlicz function. We study relations between lacunary Iλ-statistical convergence with lacunary Iλ-summable sequences. Moreover, we study the Iλ-lacunary statistical convergence in probabilistic normed space and discuss some topological properties. |
format |
Article |
author |
Kilicman, Adem Borgohain, Stuti |
spellingShingle |
Kilicman, Adem Borgohain, Stuti Some new lacunary statistical convergence with ideals |
author_facet |
Kilicman, Adem Borgohain, Stuti |
author_sort |
Kilicman, Adem |
title |
Some new lacunary statistical convergence with ideals |
title_short |
Some new lacunary statistical convergence with ideals |
title_full |
Some new lacunary statistical convergence with ideals |
title_fullStr |
Some new lacunary statistical convergence with ideals |
title_full_unstemmed |
Some new lacunary statistical convergence with ideals |
title_sort |
some new lacunary statistical convergence with ideals |
publisher |
Springer Open |
publishDate |
2017 |
url |
http://psasir.upm.edu.my/id/eprint/63261/1/Some%20new%20lacunary%20statistical.pdf http://psasir.upm.edu.my/id/eprint/63261/ https://link.springer.com/article/10.1186/s13660-016-1284-9 |
_version_ |
1643837759466504192 |
score |
13.250246 |